# SDR MASA2025092400078

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000442
- Aircraft time: 23,184 hours, 14,199 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Module
- Condition: Inoperative
- Location: Ams Controller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL IN FLIGHT.  R & R AMS CONTROLLER DRIVE MODULES SBDA 2 SLOT 20 SLOT 223.
